# SDR USAA2009011690087

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 54,657 hours, 36,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN ABOVE STRINGER 24R AND FORWARD OF BS 727E.  REPAIRED FUSELAGE SKIN ABOVE STRINGER 24R AND FORWARD OF BS 727E IAW B737 SRM 51-00-01 REPAIR 31.
